MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC LIBRELINK; DATA MANAGEMENT SYSTEM

ABBOTT DIABETES CARE INC LIBRELINK; DATA MANAGEMENT SYSTEM
Model Number 71733-01
Medical Device Problem Codes Unable to Obtain Readings (1516); Application Program Problem (2880)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is pending at this time.A follow up will be submitted once additional information is obtained.The device manufacturing date does not apply.The date entered in section h4 is the date abbott diabetes care became aware of the event.Section d.Suspected medical device and g4 - pma/510(k)# has been populated for the freestyle librelink ios application as this report concerns a netherlands customer.This is same/similar to us freestyle libre 2 ios application, model number 71926-01.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An "incompatible os or incompatible device" issue was reported with the abbott diabetes care (adc) in use with an iphone 15, ios operating system version 18.6.2, and application version 2.12.2.8979.The customer reported that their app had a "signal loss" with the sensor therefore, the customer was not alerted of changes in their glucose levels.The customer experienced loss of consciousness and was unable to self-treat.The customer's blood glucose was measured and they were given glucose infusion by a healthcare professional for a diagnosis of hypoglycemia.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
The user reported missing alarms and notifications.The reported issue was investigated.The reported configuration was not compatible with the customer's reported application.The compatibility guide is available to the customer on the product's website.As the compatibility guide was provided to the customer and the incompatible configurations were used, this complaint is not confirmed to use.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description

Brand Name
LIBRELINK
Common Device Name
DATA MANAGEMENT SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda 94502-7001
4157205405
MDR Report Key23665737
Report Number2954323-2025-46377
Device Sequence Number12993649
Product Code PZE
UDI-Device Identifier00357599000059
UDI-Public00357599000059
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P160030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number71733-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown